# SDR UHLA2013112500641

- Difficulty date: November 25, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 11,429 hours, 8,785 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 14-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND RT SEAT TRACK FRAMES 14, 16, & 17.  R & R SEAT TRACK.
